Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Felling of urination while on microgynon 30

I ve been suffering from feeling a need to urinate often, but only passing a small amout each time. I am currently on microgynon 30 and have been for almost a year now, without any previous problems. I m also having trouble with vaginal itching and spotting, though my period is not due for another week. Finally I was sick last night and I m not sure if this is all linked?
Asked On : Sat, 26 Feb 2011
Answers:  1 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to healthcare magic forum
Your symptoms suggest that you are suffering from a urinary tract infection. Vaginal irritation can be due to the same.
Spotting suggests another possibility which is pregnancy, did you miss your pills any time?
Answered: Sat, 26 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor